de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On a Cone Covering Problem

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons44374

Elbassioni,  Khaled
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons45623

Tiwary,  Hans Raj
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Elbassioni, K., & Tiwary, H. R. (2011). On a Cone Covering Problem. Computational Geometry, 44(3), 129-134. doi:10.1016/j.comgeo.2010.07.004.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-1260-F
Abstract
There is no abstract available